# SDR 9800002

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99575791
- Condition: Corroded
- Location: Lt Te  Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LT FLAP LOWER SURFACE SKIN AT STA XRS 137 CORRODED.  REPLACED SKIN IAW DC9 SRM 51-30-1, 51-30-3, 51-10-4.
